Flexural instabilities in axially moving bands

Asokanthan S.F. and Ariaratnam S.T. (1994) Flexural instabilities in axially moving bands. Journal of Vibration and Acoustics, Transactions of the ASME, 116 3: 275-279.

Author Asokanthan S.F.
Ariaratnam S.T.
Title Flexural instabilities in axially moving bands
Journal name Journal of Vibration and Acoustics, Transactions of the ASME   Check publisher's open access policy
ISSN 1048-9002
Publication date 1994
Sub-type Article (original research)
Volume 116
Issue 3
Start page 275
End page 279
Total pages 5
Publisher Publ by ASME
Subject 2206 Computational Mechanics
2210 Mechanical Engineering
2211 Mechanics of Materials
3102 Acoustics and Ultrasonics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 02 Aug 2016, 03:08:55 EST by System User